# SDR FDEA202211142782

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 32,683 hours, 18,699 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Part number: A54612406601
- Part serial: UNKOWN
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG, FWD MOUNT, AFT OUTBOARD HOLE HAS CORROSION ON THE TOP COUNTERBORE.   COMPLIED WITH E.A.#: 6-5451-T0371499 (P1)  PYLON STRUCTURE - TAIL PYLON/STRUT - #1 ENGINE   FWD MOUNT AFT  TENSION BOLT HOLES WITH CORROSION AND NICKS ON BOTTOM SURFACE OF MOUNT  COMMON TO ENGINE-REPAIR.  ORIG SUB DATE:  11/14/2022
